Skip to Main content Skip to Navigation
Journal articles

Seminatural bundles of rank two, degree one and $c_2=10$ on a quintic surface

Abstract : In this paper we continue our study of the moduli space of stable bundles of rank two and degree $1$ on a very general quintic surface. The goal in this paper is to understand the irreducible components of the moduli space in the first case in the ''good'' range, which is $c_2=10$. We show that there is a single irreducible component of bundles which have seminatural cohomology, and conjecture that this is the only component for all stable bundles.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00669217
Contributor : Carlos Simpson <>
Submitted on : Sunday, February 12, 2012 - 11:08:31 AM
Last modification on : Monday, October 12, 2020 - 10:27:31 AM
Long-term archiving on: : Sunday, May 13, 2012 - 2:20:29 AM

Files

quintic2.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00669217, version 1
  • ARXIV : 1202.2546

Collections

Citation

Nicole Mestrano, Carlos Simpson. Seminatural bundles of rank two, degree one and $c_2=10$ on a quintic surface. Kyoto Journal of Mathematics, Duke University Press, 2013, 53 (1), pp.155-195. ⟨hal-00669217⟩

Share

Metrics

Record views

309

Files downloads

282